skin-hair-icon
Skin allergy near neck
Dear doctors. My mother is having some allergy kind of issue near neck. Earlier there was no such allergy. Recently her cardiologist included Nikoran 5mg into her medicine intake. From that time she was getting this skin problem. Your suggestions would help if any of the medications are showing side effects. Medicine list submitted in the list. Pictures attached. Please review and suggest.
27 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

This seems to be photosensitivity Need proper history ? Does she has too much sunexposure ? Itching at this site
Next Steps
Consult online with proper history
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't worry... she's suffering from allergic dermatitis causing this skin rash... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need to know the history of onset, duration and other details about the concern. Please do video consultation to help you better.
Health Tips
Montek lc at night
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.